# SDR CALA2025042904317

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0478) VERIFIED APPLICABILITY, STR-AFT CARGO COMPT. ST A 1320 BTWN STRG 24/26 HAS FRAME REPAIR VERY CLOSE TO FACTORY SPLICE,   REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR IN AFT PIT STA 1320 STR 24/26R IAW 757 SRM 53-00-07-2R-5 DETAIL III. MAJOR REPAIR CAT B WITH SUPPLEMENTAL INSPECTIONS. INSPECTION THRESHOLD 37,500 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLE, WHICHEVER COMES 1ST. INTERVAL INSPECTIONS HFEC 12,000 FLIGHT CYCLES NDT PART 6 51-00-01
